Q. What should I do for my itching and burning sensation?

Answered by
Dr. Prathap
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Feb 16, 2017 and last reviewed on: Apr 27, 2021

Hi doctor,

I have itching and burning sensation in my upper body, eyes and feet. After taking a hot water bath, my upper chest becomes red and goes away in a minute. But, the burning sensation does not go away even though there are no rashes. I had cold and throat infection a week before. I took Allegra for three days.

#

Hi,

Welcome to icliniq.com.

I want to know something in more detail about your history.

  • Do you have any history of recurrent cold attacks? Is there similar itching phenomenon in the past? Are there any family members with a history of allergic phenomenon? Is there any history of allergic rhinitis or allergic dermatitis in the household?
  • It is an allergic phenomenon. This sort of complaint is because of allergy only.
  • It is a type of hypersensitivity phenomenon wherein a normal stimulus is abnormally taken by the body and induces an inflammatory response, which leads to itching, redness and sometimes pain or cold, cough, etc.
  • First, you have to identify the allergic stimulus and avoid it. Then, you have to use the medicines as of needed basis with the consent of your doctor.
  • I suggest tablet Mondeslor (combination of Montelukast and Desloratadine) once a day as of needed. If symptoms are very severe, then I suggest a course of 10 days steroids, tablet Omnacortil (Prednisolone) 40 mg once a day for five days, then 20 mg for three days and 10 mg for three days and stop.
  • Also, I suggest you can use a local moisturizer like Moisturex soft for external application.
  • Your reports (attachment removed to protect patient identity) showing the eosinophilic count of 342, which is high. It is secondary to allergy only. The prime focus should be determining the allergic stimulus.

For further information consult a general medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/general-medicine-physician

Hi doctor,

I do not have a history of severe attacks nor my family. I am under a lot of stress since six months. I had gastritis and erosions. After taking tablets, it led to vitamin B12 deficiency. I get bad thoughts about my health and leads to anxiety. I took Anxit tablet for a month. Now I feel I might have HIV or some cancer. I do not know what to do. Please help.

#

Hi,

Welcome back to icliniq.com.

  • You can go ahead with the tablets suggested by me.
  • Regarding, the anxiety components and all other odd things I advise you to get a psychiatrist consultation and get counseling.
  • It is better to treat at an initial stage than later, so get a counseling taken.

For further information consult a general medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/general-medicine-physician


Was this answer helpful?

 | 


Related Questions:
I have itchy red rashes that wrinkled after applying moisturizer. Please help.

.. share in detail about the onset, progression, and duration of the rash. Is popliteal fossa (shallow depression behind knee joint) or antecubital fossa involved? What is the predominant complaint? Is it itching or burning? Do you have any rash o...   Read full

Generalized Anxiety Disorder(GAD)

that worsens with life stressors with the occurrence of negative life events ... stress of GAD ...   Read full

What causes itching and hot feeling in between thigh and vagina?

.. as you describe mostly indicates a fungal infection. It is possible that you might be working in a hot environment or maybe sweating too much there along with wearing tight clothes. That prevents aeration of the area and promotes fungal growth. Tr...   Read full

 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

7 Days COVID Care
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Also Read


Frequently Asked Questions About COVID-19 Vaccines
COVID-19 vaccines can be a real lifesaver. Read this to know the answers to the common questions and doubts on COVID-19 ...  Read more»
Female Sexual Arousal Disorder: Break the Shackles and Seek Help!!
This article throws light on Female Sexual Interest/Arousal Disorder, a common but least discussed sexual health topic a...  Read more»
Covaxin Vs Covishield
The coronavirus vaccines, Covaxin and Covishield, have received a green signal for restricted emergency use in India. In...  Read more»

Ask your health query to a doctor online?

Ask a General Medicine Physician Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.